# SDR SWIA2020012147874

- Difficulty date: December 9, 2019
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 36,027 hours, 34,090 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Attach Fitting
- Condition: Corroded
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE RH MLG DOOR STRUT ATTACHING POINT TO THE DOOR HAS CORROSION.        (C-CHECK)   RO:1/17/2020REMOVED AND INSTALLED NEW R/H MLG DOOR STRUT ATTACHING POINT TO THE DOOR P/N  601R31197-9 REF CRJ 200 SRM AND DWG.
